MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH PHILIPS EEG Parameter Module; Full-montage Standard Electroencephalograph

Philips Medizin Systeme Böblingen GmbH PHILIPS EEG Parameter Module; Full-montage Standard Electroencephalograph
Model Number 862290
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2026
Type of Reportable Event Malfunction

Brand Name
PHILIPS EEG Parameter Module
Common Device Name
Full-montage Standard Electroencephalograph
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50910006
Report Number9610816-2026-102029
Device Sequence Number6110493
Product Code MHX
UDI-Device Identifier00884838031999
UDI-Public(01)00884838031999
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K992674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number862290
Device Catalogue NumberM1027A
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/27/2026
Date Device Manufactured11/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown